Someone please help, cos my bum really hurts (TMI Alert!)

Discussion in 'Cambridge Weight Plan' started by Scottishmum, 14 November 2008 Social URL.

  1. Scottishmum

    Scottishmum Cambridge Consultant

    Posts:
    308
    Likes Received:
    6
    Start Weight:
    13st0lb
    Current Weight:
    9st2lb
    Goal Weight:
    8st7lb
    Lost(%):
    3st12lb(29.67%)
    Hi Everyone,

    Its been a wee while since I've been on here, so I hope you all don't mind me asking for help. :wave_cry:

    I started back on CD on Monday, intended on doing sole source but I'm doing 1000. Since Monday afternoon, i have had the most horrendous diarrhoea, to the point I'm literally peeing out my bum :eek: Yes TMI I know!

    The first time I did the diet, going from LL to CD, I had constipation. Then in August I tried to go back on it, but stopped because my tummy was so bad. This time its worse:cry:

    I realise it could be a lactose intolerance, as I've suspected for sometime that I may be slightly intolerant. I get heartburn from dairy products and chocolate gives me really thick saliva, so its a possibility. Except I have no heartburn at all on CD, only severe diarrhoea.

    Anyway, the point I wanted to ask was, should I continue? I am trying to drink as much as I can and not get dehydrated, but I have got severe ring sting :mad: and don't know how much longer my poor wee bum can put up with this. I went 24 times yesterday!!! Only about 8 - 10 times today.

    Should I take some immodium or would that just cos tummy pains?

    Thanks all, i really appreciate your advice.

    C xxx
     
  2. Avatar

    MiniMins.com Matched Content

  3. Scottishmum

    Scottishmum Cambridge Consultant

    Posts:
    308
    Likes Received:
    6
    Start Weight:
    13st0lb
    Current Weight:
    9st2lb
    Goal Weight:
    8st7lb
    Lost(%):
    3st12lb(29.67%)
    Somebody??? Anybody??? :cry::break_diet:
     
  4. buffydog

    buffydog Silver Member

    Posts:
    955
    Likes Received:
    5
    Start Weight:
    13st8lb
    Goal Weight:
    10st0lb
    Diet:
    cd / ss
    i get this when i eat the bars, not as bad with the crunchy ones though.
    sorry i cant help, just wondering if you have the bars.
    maybe your body just needs time to get used to a change, how long you been doing cd?
    imodium tablets are great.
    hope you find answers
     
  5. Scottishmum

    Scottishmum Cambridge Consultant

    Posts:
    308
    Likes Received:
    6
    Start Weight:
    13st0lb
    Current Weight:
    9st2lb
    Goal Weight:
    8st7lb
    Lost(%):
    3st12lb(29.67%)
    Hi,

    Thanks for your reply. I've only been back on CD since Monday, so not having the bars again yet.

    Didn't get diarrhoea with the bars before, did get a very rumbly tummy mind you.

    The wee devil in the kitchen is shouting to me "Get off the diet, come and eat the big bit of carrot cake that's in the fridge, that'll sort you out!" :-S

    Still in two minds over the immodium, as I'm a firm believer in what needs to come out should come out.
     
  6. Jules77

    Jules77 Full Member

    Posts:
    268
    Likes Received:
    2
    Start Weight:
    17st13lb
    Current Weight:
    12st11lb
    Goal Weight:
    11st0lb
    Lost(%):
    5st2lb(28.69%)
    Diet:
    Cambridge Diet
    Hi, I had about 3 days of this in my 1st week....... I think it was just my system getting used to all the vits and mins... been fine since... Don't know what to say on the immodioum front as I've always been a believer in the "ya bodies getting rid of it for a reason" theory.... but thats o.k if you can be near a loo 24 - 7.

    Have you tried the lactose free shakes?? Its so late in the day now... if I was you I'd keep my fluids up and see how I feel tomorrow... but I'm no doctor and only you know how you feel.

    Either way... I hope you feel better soon.

    Jules x
     
  7. buffydog

    buffydog Silver Member

    Posts:
    955
    Likes Received:
    5
    Start Weight:
    13st8lb
    Goal Weight:
    10st0lb
    Diet:
    cd / ss
    i`m sure a cdc will help you out soon, but i know alot of people have trouble for the 1st week, while there bodies adjust.
    glad i dont have carrot cake in my fridge, thats my fav ever. i`m sure it wont help your problem though....lol
     
  8. Scottishmum

    Scottishmum Cambridge Consultant

    Posts:
    308
    Likes Received:
    6
    Start Weight:
    13st0lb
    Current Weight:
    9st2lb
    Goal Weight:
    8st7lb
    Lost(%):
    3st12lb(29.67%)
    Thanks, I'm definitely going to try and not eat the carrot cake lol.

    I think I'll just do as suggested, try and drink loads of water and keep going until tomorrow at least. I did have the lactose free pot & leek soup this afternoon, but it hasn't made an ounce of difference, so probably not the lactose then! :confused:

    Also just an extra thought, I'm 2 weeks into a 7 week course of Doxycycline antibiotics for a skin complaint, so I suppose this probably isn't helping.

    Just went for a bath to soothe my burny bum! Oh woe is me! :sigh:
     
  9. Angela1

    Angela1 Silver Member

    Posts:
    692
    Likes Received:
    6
    Start Weight:
    14st0lb
    Current Weight:
    13st11lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st3lb(1.53%)
    Diet:
    Weight Watchers PP
    I had this between week 2 and 4 then it suddenly stopped. Helped me lose weight though! It wasn't funny at the time.
     
  10. andju

    andju I lurve lurve lurve bars

    Posts:
    1,416
    Likes Received:
    35
    Diet:
    slim and save
    Im sorry I cant help as this hasnt happened to me,but,the thread title drew me in!!lol
    I would make sure you drink plenty of water for sure why dont you add into title for cdc ,good luck,in the mean time use wet cotton wool to dab your poor botty
    xx
     
  11. CW Consultant

    CW Consultant Gold Member

    Posts:
    4,529
    Likes Received:
    139
    Hi

    Sorry you are so sore:(

    We could have two things here, lactose intollerance as you say or the Doxycycline, the cycline family of antibiotics should not be taken with milk, all CD packs are skimmed milk based other than the lactose free range. Either take them an hour before or an hour after a CD pack.

    If symptoms persist more than 48 hours you should consult your GP and also inform your CDC if you haven't already. This is the 5th day so its been going on too long.

    I would advise you stop the packs then gradually introduce them back into your diet once you are better. If the symptoms start again it could indicate an lactose intollerance.
     
  12. Scottishmum

    Scottishmum Cambridge Consultant

    Posts:
    308
    Likes Received:
    6
    Start Weight:
    13st0lb
    Current Weight:
    9st2lb
    Goal Weight:
    8st7lb
    Lost(%):
    3st12lb(29.67%)
    Oh wow Linda, thank you soooooooo much!!! How clever are you :D:D:D

    I have been taking the tabs at lunchtime with my shake, so that could well be it.

    I am having a meal in the evening, so will try not taking the antibiotic until then instead and see if it helps. If it doesn't then I'll stop the packs.

    Thanks once again, I'm so chuffed you knew this. Away to bed to put some Metanium Cream (for nappy rash, lol) on my poor wee butt. :cool:
     
  13. CW Consultant

    CW Consultant Gold Member

    Posts:
    4,529
    Likes Received:
    139
    Wishing your poor wee butt better:patback:
     
  14. abz

    abz Gold Member

    Posts:
    13,033
    Likes Received:
    295
    hope you are feeling a bit better today hon?

    abz xx
     
  15. IreneH

    IreneH Gold Member

    Posts:
    32,826
    Likes Received:
    1,137
    Diet:
    WW
    I remember when my daughter was on Cd and was prescribed anti-biotics she was told she couldn't be on Cd at the same time
    Irene x
     
  16. Scottishmum

    Scottishmum Cambridge Consultant

    Posts:
    308
    Likes Received:
    6
    Start Weight:
    13st0lb
    Current Weight:
    9st2lb
    Goal Weight:
    8st7lb
    Lost(%):
    3st12lb(29.67%)
    Hi Everyone,

    Thanks for asking after me.

    After getting up this morning and having to "go" straight away, I decided not to have any shakes today. Had some boiled eggs for breakfast, a cheeseburger without the bun for lunch and some prawns and salad for tea (so basically no carbing).

    Had been fine all day until on the way back from dropping dh at a night out, I needed a poop and lets just say it wasn't all air :mad:. Hadn't even taken the antibiotics yet. Have since taken it and been back in the loo another four times :cry:

    I wonder if its a combination of being in ketosis and the antibiotic, or just being in ketosis itself thats causing it.

    I think I'm going to have to stop aren't I? :break_diet:

    On the upside, I've lost half a stone since Tuesday! rofl :D:cool:
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...